Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2014

CHARACTERIZATION OF MARKOV-BERNOULLI GEOMETRIC DISTRIBUTION RELATED TO RANDOM SUMS

Mohamed Gharib1, Mahmoud M. Ramadan2 & Khaled A.H. Al-Ajmi1

Journal of Mathematics and Statistics, Volume 10, Issue 2, pp. 186–191 · doi.org/10.3844/jmssp.2014.186.191

6,706 accesses6,357 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

The Markov-Bernoulli geometric distribution is obtained when a generalization, as a Markov process, of the independent Bernoulli sequence of random variables is introduced by considering the success probability changes with respect to the Markov chain. The resulting model is called the Markov- Bernoulli model and it has a wide variety of application fields. In this study, some characterizations are given concerning the Markov-Bernoulli geometric distribution as the distribution of the summation index of independent randomly truncated non-negative integer valued random variables. The achieved results generalize the corresponding characterizations concerning the usual geometric distribution.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2014 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Gharib, M., Ramadan, M. M. & Al-Ajmi, K. A. (2014). CHARACTERIZATION OF MARKOV-BERNOULLI GEOMETRIC DISTRIBUTION RELATED TO RANDOM SUMS. Journal of Mathematics and Statistics, 10(2), 186–191. https://doi.org/10.3844/jmssp.2014.186.191

Licence
© Science Publications
Issue
Volume 10, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
CHARACTERIZATION OF MARKOV-BERNOULLI GEOMETRIC DISTRIBUTION RELATED TO RANDOM SUMSJournal of Mathematics and Statistics · Volume 10, Issue 2 · pp. 186–191 · © Science PublicationsDownload